Alert archive / Rhode Island / Flash Flood Warnings in 2023
Flash Flood Warning 58, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Sep 10, 2023, 1:34 PM EDT for Kent County, Providence County, Rhode Island. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2023, 1:34 PM EDT (17:34 UTC)
- Expired
- Sep 10, 2023, 4:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 38 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 1:40 PM EDT | FLOOD | Cranston, RI | Oaklawn Avenue flooded and impassable. Relayed by Amateur Radio. |
| Sep 10, 1:40 PM EDT | FLOOD | Providence, RI | Magnolia Street flooded and impassable. relayed by Amateur Radio. |
| Sep 10, 1:45 PM EDT | FLOOD | 1 Sw Providence, RI | social media post showing water covering lanes of Rt 10 at Union Ave. |
| Sep 10, 2:03 PM EDT | RAIN 1.13 | 1 Sse North Providence, RI | |
| Sep 10, 2:15 PM EDT | FLASH FLOOD | Providence, RI | multiple water rescues due to vehicles stalled in water. Route 10 closed. Several manhole covers pushed up. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1034 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted.
396
WGUS51 KBOX 101734
FFWBOX
RIC003-007-102045-
/O.NEW.KBOX.FF.W.0058.230910T1734Z-230910T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
134 PM EDT Sun Sep 10 2023
The National Weather Service in Norton has issued a
* Flash Flood Warning for...
Central Kent County in Rhode Island...
Central Providence County in Rhode Island...
* Until 445 PM EDT.
* At 134 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Providence, Warwick, Cranston, Pawtucket, East Providence,
Coventry, Cumberland, North Providence, West Warwick, Johnston,
Smithfield, Lincoln, Central Falls, Burrillville, East Greenwich,
North Smithfield, Scituate, Glocester, West Greenwich and Foster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4173 7161 4188 7175 4188 7174 4196 7156
4198 7147 4183 7135 4177 7141 4163 7153
FLASH FLOOD...RADAR INDICATED
$$
Nash2 follow-up statements
355
WGUS71 KBOX 101826
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
226 PM EDT Sun Sep 10 2023
RIC003-007-102045-
/O.CON.KBOX.FF.W.0058.000000T0000Z-230910T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent RI-Providence RI-
226 PM EDT Sun Sep 10 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EDT THIS
AFTERNOON FOR CENTRAL KENT AND CENTRAL PROVIDENCE COUNTIES...
At 226 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. The flooding has resulted in multiple water rescues and road
closures in and around Providence. Additional rainfall amounts of 1
to 2 inches are possible in the warned area, with additional flash
flooding expected.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Providence, Warwick, Cranston, Pawtucket, East Providence,
Coventry, Cumberland, North Providence, West Warwick, Johnston,
Smithfield, Lincoln, Central Falls, Burrillville, East Greenwich,
North Smithfield, Scituate, Glocester, West Greenwich and Foster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4173 7161 4188 7175 4188 7174 4196 7156
4198 7147 4183 7135 4177 7141 4163 7153
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS
$$
Nash939
WGUS71 KBOX 102040
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
440 PM EDT Sun Sep 10 2023
RIC003-007-102050-
/O.EXP.KBOX.FF.W.0058.000000T0000Z-230910T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent RI-Providence RI-
440 PM EDT Sun Sep 10 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM EDT THIS AFTERNOON FOR
CENTRAL KENT AND CENTRAL PROVIDENCE COUNTIES...
The heavy rain has ended across northern an central Rhode Island and
any remaining flooding will be diminishing. Please continue to heed
remaining road closures.
LAT...LON 4173 7161 4188 7175 4188 7174 4196 7156
4198 7147 4183 7135 4177 7141 4163 7153
$$
NashWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 10:55 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Sep 10, 10:55 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 1055 AM EDT Sun Sep 10 2023 .SYNOPSIS... Very warm and humid weather will persist today and tomorrow with more showers and thunderstorms at times. Decreasing rain chances Monday night, although cloudy and muggy weather continues into Tuesday. A frontal system interacting with subtropical moisture may bring soaking rains to parts of Southern New England Wednesday. Our weather turns seasonable and much drier Thursday, although Hurricane Lee still could make a close pass to Southern New England later next week or next weekend. Increasing surf and rip currents are likely to begin around Tuesday and continue into the weekend, although there is low confidence in any other impacts. Refer to the latest forecasts on Hurricane Lee from the National Hurricane Center. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Showers already getting underway across portions of southern New England this morning. Latest SPC mesoanalysis indicated surface-based CAPE values in excess of 1500 J/kg already south of the Mass Pike. Mixed layer CAPE values were mainly 500-1000 J/kg across southern New England. There was also a little more shear evident, but it remained on the weaker side. Expecting showers to blossom across our region late this morning into the afternoon. Thunderstorms will be tougher to pin down. Not as concerned for the risk of strong winds versus the potential for downpours today. Some locations across our region have seen significant rainfall since Friday, and are less able to handle additional rainfall. Will be monitoring radar closely into this evening. Those with outdoor plans today should keep an eye on the sky, and move indoors if a thunderstorm approaches your location. Not expecting much sunshine today, so only minor tweaks to temperatures. Did also try to tweak rainfall chances and timing. Liked the latest runs of the RAP and HRRR in that regard. 710 AM Update: Adjusted PoP/Wx following recent HRRR/CAM-based trends. Lots of fog and stratus around this morning as a stalled frontal boundary roughly extends from PSM southward thru HFD to the lower Hudson Valley. Recent RAP model soundings show a little more optimism for some breaks in cloud cover but anticipate cloudier conditions than not for today. Focus for later this morning and especially aftn turns to re- development of thunderstorms. As mentioned with more clouds than sun today that heating and therefore instability may be a little less than prior days. However seems as though the majority (non-NAM-based) CAMs blossom increasing coverage of showers and t-storms roughly northwest of I-95 and primarily concentrated within a few miles either side of a HFD-ORH-LWM line in vicinity of the diffuse frontal boundary. METARs in the Delmarva Peninsula and ongoing convection in the same area seems to support evidence of a weak low pressure which seems likely to ride along this stalled boundary. T-storm activity may begin as soon as late morning but may become more probable into the 1-3 pm timeframe, then shifting east. High warm cloud depths and tall-skinny profiles of instability support idea of heavy downpours. Though its still uncertain who may see thunderstorms, CAM- based signals show potential for several/multiple rounds of storms in the aforementioned HFD- ORH-LWM corridor. While severe weather potential is low, think there is a risk for heavy rain and localized street flooding, potentially of rapid-onset if occurring in an urbanized area. Portions of the area are in a Slight Risk for excessive rain from the Weather Prediction Center. Previous discussion: Subtropical ridge to the east and a stalled front to the west continue result in a more or less unchanged air mass in southern New England for today. Muggy conditions continue with dewpoints in the low to mid 70s. Day will start with overcast low clouds and a patchy fog. Unlike the previous few days, not expecting a whole lot of lifting/mixing out of cloud cover during the late morning or early afternoon. Instead, BKN to OVC skies should persist for most of the day. Lack of sunshine will keep temperatures in the upper 70s to low 80s. Thermodynamic profile continues to support afternoon instability. With a moderately strong jet aloft and a deamplifying wave traversing over the region this afternoon and tonight, we will experience another round of showers and thunderstorms today. Risk for strong to severe storms is much lower than yesterday as both lapse rates and shear will be lacking significantly. Nonetheless, PWATs > 1.5 inches and a few hundred J/kg of instability should support some heavy downpours and a few rumbles of thunder. Weak boundary later winds will support slow moving heavy showers which may cause some flooding issues that would likely be limited to urban, poor drainage, and small stream flooding. 00Z HREF ensemble mean is suggesting the potential for a swath of 2 to 3 inches of rain across interior southern New England between this afternoon and tomorrow morning. A few isolated showers may be possible this morning, but expect showers and storms to become more numerous generally after 1PM and continuing into tonight. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Tonight Shower/thunderstorm activity begins to wane after midnight as low- pressure associated with a deamplifying short-wave aloft exits south and east of southern New England. Temperatures will drop a bit more than previous nights with lows forecast to be generally in the mid 60s. This should be more comfortable than the upper 60s/low 70s that have been observed for the last few nights. More patchy fog development prior to day break. Tomorrow More unsettled weather on Monday as a subtle short-wave at 500 hPa progresses over the region. Temps in the upper 70s/low 80s and dewpoints in the low 70s will continue to support modest diurnal instability with 1000 J/kg of CAPE likely across the region. Shear will be a bit stronger and lapse rates will be steeper tomorrow, thus any storms that develop may be more of a threat compared to what's expected today. Having said that, the overall synoptic forcing is on the weaker side, so we would generally expect generic thunderstorms with some modestly gusty winds, heavy downpours, and thunder and lightning. One or two strong storms may be possible, but otherwise just expect some thunder and heavy downpours. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Highlights: * Trending drier Mon night, though potential for fog and stratus lingering into part of Tue. * Wet weather returns with showers/t-storms bringing potential for soaking rain somewhere in Southern New England Wed. * Seasonable and dry late week, although monitoring developments regarding Hurricane Lee in this period into the weekend. * Increasing rip current risk and high surf Tue into part of next weekend on beaches with southern and southeast exposures. Details: Monday Night into Tuesday: For Monday night the weak area of low pressure partly responsible for daytime showers/embedded t-storms moves NE during the late evening and overnight hrs. Showed decreasing PoP for the evening and overnight and should eventually go under 15% PoP for overnight. One thing the forecast doesn't currently reflect (due to uncertainty) but may need to be introduced is areas of fog. In addition, there are a majority of model solutions which show a ridge of high pressure nosing down coastal ME/NH and bringing a period of onshore flow. Adds up to generally overcast and still fairly muggy conditions. For Tues, onshore flow and related OVC then looks to continue for part of the day, then gradually starts to disperse into the later- morning to early afternoon. While there may be widely scattered showers in the intervening hrs after stratus dissipates, limited insolation in spite of continued humid/muggy weather should translate to equally limited instability, thus only supporting a risk for showers vs thunder. All this occurs in a background synoptic setting of large-scale height falls as a stronger mid/upper level disturbance moves into the Gt Lakes. Highs mid 70s to lower 80s, although will still be rather muggy (dewpoints mid/upper 60s). Tuesday Night through Wednesday Night: Active weather resumes in this period, especially later-overnight and into Wed. The mid/upper-level trough over the Gt Lakes gradually swings ENE into the Northeast states Tue night into Wed, spreading a pretty strong cold front into New England into Wed. Ahead of this will be a continued influx of subtropical moisture favoring potential for efficient downpours (warm cloud depths >10 kft, PWAT values 1.6-1.8 inches, tall-skinny vertical profiles of instability) in showers and t-storms. Anticipate rains becoming more likely during the second half of the evening into Wed, where PoP was raised into the high likely to low categorical range (70-80%). QPF probabilities across the various model ensemble systems show fairly solid 40-60% probs for 1 inch or more of QPF in a 24 hr period ending 12z Thurs. Thus growing confidence on soaking rains for Wed somewhere in SNE, but there's still too much variance in solutions as far as which area(s) may be more favored with some keying on interior MA/CT while others focusing on the I-95 corridor. In addition, some solutions show a weak area of low pressure along the front as it moves ENE and that could serve a focus for heavier rains. These details will need refining over the coming days but it is looking like Wed especially is favoring a washout. Showed decreasing rain chances for Wed night into early Thursday, along with a substantial decrease in dewpoints/humidity levels into the 50s! Highs range around the mid 70s with lows Wed night into the mid 50s to low 60s. Will also mention the increasing risk for rip currents on south- facing beaches as related to Hurricane Lee in the open Atlantic, as 4- 6 ft long-period swell sets in around Tue night and Wed. It seems likely that at least a rip current statement would be needed for these south-facing exposures at some point by mid next week, which then is likely to continue into at least early in the weekend as seas build further. Thursday into the Weekend: High pressure brings about a cooler, drier air mass into Southern New England at least into Thurs, if not longer. Increasing northerly breezes in response to a 1024+ mb high pressure over the Gt Lakes ridging in should take place Thurs and perhaps lingering into Fri too. Highs in the 60s to lower 70s, pretty seasonable for mid September climo standards. However will be closely monitoring developments regarding Hurricane Lee, which may still make at least a close pass to the Northeast at some point in this period. However there is still large uncertainty as far as where and when Lee makes its northward turn and for how long that northward trek may take place. That will be dictated by several steering forces, among them including the strength of ridging over the north Atlantic/Atlantic Canada. Thus confidence remains low in any direct impacts Southern New England may see related to Lee, which still may make a close pass to the Northeast. However we can still probably expect strong riptides and high surf, carrying over from the Tue/Wed timeframe, for our beaches. For the latest information on Hurricane Lee, see the latest forecast, advisories and Key Messages from the National Hurricane Center. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... Forecast Confidence Levels: Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Today: Moderate Confidence IFR/LIFR cigs lift to MVFR by late morning/early afternoon, except ACK which should stay at IFR through the day. Modest south winds with scattered showers and possibly a few thunderstorms developing late this morning but especially afternoon (as soon as 16z, more likely around/after 18z). Thunderstorms may be more concentrated in the BED-ORH-BDL corridor, but may include BOS as well; less likelier potential for PVD and the South Coast, Cape airports. Tonight...High Confidence IFR/MVFR ceilings overnight with VCSH. Winds becoming southeast, but remaining light. Tomorrow...Moderate Confidence IFR/MVFR ceilings early should lift to VFR by late morning early afternoon. Still expecting extensive cloud cover, but cloud bases forecast to be between 040-060. Light east/southeast winds. KBOS TAF...Moderate confidence in TAF. IFR may scatter to MVFR by 16z. Increasing risk for TS as soon as 16z, but more likely after 19z. KBDL TAF...Moderate confidence in TAF. IFR/LIFR to improve to MVFR by 16z; increasing risk for TS as soon as 16z but more likely after 18z. Outlook /Monday Night through Thursday/... Monday Night through Tuesday: Mainly VFR, with local IFR possible. Slight chance SHRA. Tuesday Night: Mainly VFR, with areas IFR possible. Chance SHRA. Wednesday: Mainly MVFR, with local IFR possible. SHRA likely, slight chance TSRA. Wednesday Night: Mainly VFR, with areas MVFR possible. SHRA likely, isolated TSRA. Thursday: VFR. Breezy. Chance SHRA. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. Weak high pressure east of New England will maintain light S/SW flow today through Sunday, though local sea breezes are expected along the east coast after noon. Widely scattered showers/storms can't be ruled out, but they should be more focused well inland. Patchy fog develops later tonight before dissipating Sunday morning. Outlook /Monday Night through Thursday/... Monday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Tuesday: Winds less than 25 kt. Tuesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Wednesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Rain showers likely, slight chance of thunderstorms. Wednesday Night: Winds less than 25 kt. Local rough seas. Rain showers likely, slight chance of thunderstorms. Thursday: Winds less than 25 kt. Local rough seas. Chance of rain showers. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Loconto/RM NEAR TERM...Belk/Loconto/RM SHORT TERM...RM LONG TERM...Loconto AVIATION...Belk/Loconto/RM MARINE...Loconto/RM
In the hours before
Special weather statement, Sep 10, 12:48 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1248 PM EDT Sun Sep 10 2023
CTZ002>004-MAZ012-013-017-020-RIZ001>005-101730-
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Western Norfolk MA-Northern Bristol MA-Southern Bristol MA-
Northwest Providence RI-Bristol RI-Eastern Kent RI-Western Kent RI-
Southeast Providence RI-
1248 PM EDT Sun Sep 10 2023
...Developing Thunderstorms Producing Heavy Rain and Minor Flooding
Across Eastern Connecticut, Northern Rhode Island and Adjacent Areas
of Massachusetts...
At 1244 PM EDT, Doppler radar showed a line of rapidly developing
showers and thunderstorms from near Glastonbury stretching east to
around Providence. These storms were moving slowly to the northeast
at 10 mph.
HAZARD...Heavy Rainfall and Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
Locations impacted include...
Providence, Hartford, Fall River, Warwick, Cranston, Pawtucket,
Manchester, Taunton, East Hartford, East Providence, Woonsocket,
Glastonbury, Cumberland, North Providence, Franklin, West Warwick,
Vernon, Windsor, Johnston, and North Attleborough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4190 7274 4221 7123 4173 7110 4161 7179
4164 7179 4163 7196 4166 7216 4171 7224
4169 7227 4167 7227 4164 7233 4161 7233
4159 7239 4160 7241 4158 7246 4165 7251
4163 7268
TIME...MOT...LOC 1642Z 233DEG 10KT 4184 7152
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
NashSpecial weather statement, Sep 10, 1:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
120 PM EDT Sun Sep 10 2023
MAZ004-005-007-013>019-101800-
Eastern Essex MA-Eastern Plymouth MA-Suffolk MA-Western Norfolk MA-
Northern Bristol MA-Central Middlesex County MA-Eastern Norfolk MA-
Western Plymouth MA-Northern Worcester MA-Southeast Middlesex MA-
120 PM EDT Sun Sep 10 2023
...Developing Thunderstorms Producing Heavy Rain and Minor Flooding
Across the Boston Area...
At 118 PM EDT, Doppler radar was tracking a several developing
thunderstorms across the Boston Metro area. These storms were moving
slowly northeast at 10 mph.
HAZARD...Heavy Rainfall and Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
Locations impacted include...
Boston, Cambridge, Brockton, Quincy, Lynn, Newton, Somerville,
Framingham, Waltham, Malden, Brookline, Medford, Weymouth, Revere,
Peabody, Arlington, Everett, Salem, Marlborough, and Woburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4238 7095 4226 7072 4219 7068 4206 7108
4247 7164 4251 7076
TIME...MOT...LOC 1718Z 241DEG 7KT 4225 7089
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
NashThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 12:48 PM EDT | Special Weather Statement | BOX | Bristol, Kent, Providence | 42 min |
Nearby
Flash Flood Warnings in Rhode Island, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.